Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 87, NWS Charleston, WV

May 26, 2019Athens County, Morgan County, Vinton County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at May 26, 2019, 2:19 PM EDT for Athens County, Morgan County, Vinton County, Ohio. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 2:19 PM EDT (18:19 UTC)
Expired
May 26, 2019, 3:15 PM EDT
In force
56 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Athens County, OH, Morgan County, OH, Vinton County, OH

The radar

The Charleston,WV radar (KRLX), 134 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 2:55 PM EDTHAIL 1.25The Plains, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:38 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
906 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

933 
WUUS51 KRLX 261819
SVRRLX
OHC009-115-163-261915-
/O.NEW.KRLX.SV.W.0087.190526T1819Z-190526T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
219 PM EDT Sun May 26 2019

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southwestern Morgan County in southeastern Ohio...
  Northwestern Athens County in southeastern Ohio...
  Northeastern Vinton County in southeastern Ohio...

* Until 315 PM EDT.

* At 218 PM EDT, a severe thunderstorm was located over Hocking Hills
  State Park, or 10 miles southwest of Logan, moving east at 25 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Nelsonville, Glouster, Chauncey, Buchtel, Jacksonville, Trimble,
  Amesville, Burr Oak State Park and The Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3955 8206 3950 8191 3936 8197 3937 8252
      3940 8251 3939 8229 3947 8228 3947 8217
      3956 8216
TIME...MOT...LOC 1818Z 271DEG 34KT 3942 8254 

HAIL...2.00IN
WIND...60MPH
 
$$

30
2 follow-up statements
150 
WWUS51 KRLX 261846
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
246 PM EDT Sun May 26 2019

OHC115-261855-
/O.CAN.KRLX.SV.W.0087.000000T0000Z-190526T1915Z/
Morgan OH-
246 PM EDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORGAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern Ohio.

LAT...LON 3945 8193 3936 8197 3937 8239 3939 8235
      3939 8229 3945 8228 3946 8197
TIME...MOT...LOC 1845Z 279DEG 31KT 3939 8223 

$$

OHC009-163-261915-
/O.CON.KRLX.SV.W.0087.000000T0000Z-190526T1915Z/
Athens OH-Vinton OH-
246 PM EDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WEST CENTRAL ATHENS AND NORTHEASTERN VINTON COUNTIES...

At 245 PM EDT, a severe thunderstorm was located near Nelsonville,
moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chauncey, Amesville and The Plains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3945 8193 3936 8197 3937 8239 3939 8235
      3939 8229 3945 8228 3946 8197
TIME...MOT...LOC 1845Z 279DEG 31KT 3939 8223 

HAIL...1.25IN
WIND...60MPH
 
$$

30
230 
WWUS51 KRLX 261908
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
308 PM EDT Sun May 26 2019

OHC009-163-261918-
/O.EXP.KRLX.SV.W.0087.000000T0000Z-190526T1915Z/
Athens OH-Vinton OH-
308 PM EDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ATHENS AND
NORTHEASTERN VINTON COUNTIES WILL EXPIRE AT 315 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern Ohio.

LAT...LON 3945 8193 3936 8197 3937 8239 3939 8235
      3939 8229 3945 8228 3946 8197
TIME...MOT...LOC 1908Z 271DEG 34KT 3939 8196 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:46 AM EDT, 4 hours 33 minutes earlier.

Area forecast discussion, May 26, 9:46 AM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
946 AM EDT Sun May 26 2019

.SYNOPSIS...
Zonal flow aloft today allows for more storms today and tonight.
A weak cold front approaches Sunday into Monday, before
returning north as a warm front late Monday/Monday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 945 AM Sunday...

Adjusted PoPs to account for the latest rends, in which the
line of convection in southeast Ohio weakened, in favor of new
scattered convection well out ahead of it across northern and
central WV. This makes the fastest near term solution,
HIRESWarw and NAMnest, closest to reality, at least through the
balance of the morning. The basic idea remains the same in that
the bulk of the activity will be across northern and central
portions of the forecast area today into tonight.

Added severe wording for much of the area for this afternoon.

As of 630 AM Sunday...

Some significant changes to the POPs for the first 12 hours of
the forecast in efforts to try and time the convection better.
MCS currently working across west central Ohio warranted some
near term low POPs for Perry/Morgan and vicinity, although it
looks to just clip the area.

As of 255 AM Sunday...

While the upper ridge over the northern Gulf Coast and far
southeastern US will continue its dominance in the upper air
pattern, it will flatten out some in order to create a more
zonal flow aloft over the middle Ohio Valley and into the
central Appalachians. As a result, this will just translate to
another convectively active day across the entire CWA. The
slight risk for severe from SPC has been adjusted further south
because of the baroclinic zone that will sink into the northern
zones today from the north. With plenty of instability to
2000J/kg, perturbations in the flow aloft will easily trigger
convective development, in perhaps a couple of different rounds
today as suggested by the ARW. The risks continue to be wind and
hail with storms that form.

Despite the slightly lower heights aloft from the zonal flow,
expected another warm and muggy day with mid to upper 80s
lowlands and mid to upper 60s dewpoints.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
As of 220 AM Sunday...

A frontal boundary will over the area will push back northward
as a warm front late Monday into Monday night. This will
provide chances for showers and thunderstorms.

An upper level ridge will build over the region for Tuesday and
Wednesday, allowing for 20 C temperatures at 850 mb. This could
allow temperatures to reach into the lower 90s in portions of
the lowlands.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
As of 220 AM Sunday...

An upper level trough will then move across the area late
Thursday into Thursday night. This will push a cold front
through the area. Still some differences between the models in
the intensity of the cooler air behind the front and in the
location of upper level disturbances for the weekend.

&&

.AVIATION /13Z SUNDAY THROUGH THURSDAY/...
As of 630 AM Sunday...

Convection/thunderstorm timing remains the key to the forecast,
and also the challenge. Continuing to use the rapid updating
models for guidance over the first 12 hours of the forecast to
00Z Monday. The overall thought is that storms should be
isolated early, and then a complex will move through after 19Z
today, generally west to east. Some storms could be severe, and
this applies for all terminals. Large hail and damaging winds
are possible in a few of the storms. Have gone deterministic
with the TSRA in the TAFs for today, but also tried to limit the
time range for the TSRA. MVFR is being used for the
visibilities, but the onset of storms typically can bring short
lived IFR, not to mention the wind gusts. So the TAFs will
likely need some TEMPOs and AMDs as the morning /afternoon wears
on.

Models are bringing in MVFR to IFR stratus after the complex
exits after 03Z Monday, and will not be playing the fog card at
this time. There is lower confidence with this.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z MONDAY...

FORECAST CONFIDENCE: Low to medium.

ALTERNATE SCENARIOS: Thunderstorm timing may vary, and may need
AMDs and TEMPOs.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
EDT 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  L    L    M    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 12Z MONDAY...
Brief IFR possible in storms Monday afternoon, and overnight
valley fog Monday night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...RPY/26
NEAR TERM...26/TRM
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...26
Hazardous weather outlook, May 26, 1:48 PM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
148 PM EDT Sun May 26 2019

OHZ076-WVZ010-011-019-020-031-032-040-271800-
Washington-Pleasants-Tyler-Ritchie-Doddridge-Harrison-Taylor-Barbour-
148 PM EDT Sun May 26 2019

...SEVERE THUNDERSTORM WATCH 252 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia and northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is also a slight risk of excessive rainfall from rounds of
thunderstorms today. Flooding may become an issue.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-084>086-WVZ007>009-013>018-024>030-034-039-515>526-
271800-
Perry-Morgan-Athens-Vinton-Meigs-Gallia-Mason-Jackson WV-Wood-
Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Mingo-Logan-Boone-Clay-
Braxton-Gilmer-Lewis-Wyoming-Upshur-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
148 PM EDT Sun May 26 2019

...SEVERE THUNDERSTORM WATCH 252 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio
and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is also a marginal risk of excessive rainfall from rounds of
thunderstorms today. Flooding may become an issue.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ083-087-WVZ005-006-271800-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Lawrence OH-Wayne-Cabell-
148 PM EDT Sun May 26 2019

...SEVERE THUNDERSTORM WATCH 252 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is also a marginal risk of excessive rainfall from rounds of
thunderstorms today. Flooding may become an issue.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a marginal risk for severe thunderstorms Monday night. The
primary threat is damaging winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-271800-
Dickenson-Buchanan-McDowell-
148 PM EDT Sun May 26 2019

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe thunderstorms today and early
tonight. The primary threats are damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, May 26, 10:06 AM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1006 AM EDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      4 N MIDDLEBOURNE        39.55N 80.91W
05/25/2019                   TYLER              WV   PUBLIC

            REPORTED THAT DRY RUN CAME OUT OF ITS BANKS
            AND FLOODED BARN ON HOMEOWNER PROPERTY.

&&

WEBB
Special weather statement, May 26, 1:26 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston WV
126 PM EDT Sun May 26 2019

WVZ040-525-261800-
Barbour-Northwest Randolph-
126 PM EDT Sun May 26 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL RANDOLPH AND
SOUTHERN BARBOUR COUNTIES...

At 126 PM EDT, a strong thunderstorm was located near Philippi,
moving east at 25 mph.

Winds in excess of 45 mph and half inch hail are possible with this
storm.

Locations impacted include...
Philippi, Audra State Park, Belington, Junior, Montrose, Pheasant
Run, Kerens and Volga.

This includes Route 33 near mile marker 31.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3891 7997 3899 8005 3900 8005 3901 8004
      3902 8006 3904 8005 3904 8009 3912 8017
      3917 8007 3908 7978 3904 7978 3903 7973
TIME...MOT...LOC 1726Z 289DEG 21KT 3911 8003

30
Special weather statement, May 26, 1:45 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Charleston WV
145 PM EDT Sun May 26 2019

WVZ039-040-525-261830-
Barbour-Northwest Randolph-Upshur-
145 PM EDT Sun May 26 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RANDOLPH...
SOUTHEASTERN UPSHUR AND SOUTH CENTRAL BARBOUR COUNTIES...

At 143 PM EDT, a strong thunderstorm was located near Buckhannon,
moving southeast at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm. This may be enough to down small limbs or weakly rooted or
diseased trees.

Locations impacted include...
Elkins, Buckhannon, Beverly, Womelsdorf (Coalton), Ellamore,
Tallmansville and Overhill.

This includes Route 33 between mile markers 15 and 32.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3888 7980 3874 8018 3900 8028 3902 8006
      3889 7981
TIME...MOT...LOC 1743Z 313DEG 21KT 3900 8016

30
Special weather statement, May 26, 2:11 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
211 PM EDT Sun May 26 2019

WVZ526-261830-
Southeast Randolph-
211 PM EDT Sun May 26 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANDOLPH COUNTY...

At 210 PM EDT, a strong thunderstorm was located 8 miles south of
Hendricks, or 10 miles south of Parsons, moving southeast at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Harman and Dryfork.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 3892 7937 3893 7945 3890 7945 3889 7948
      3889 7952 3887 7951 3884 7954 3883 7952
      3881 7953 3880 7956 3896 7974 3899 7971
      3901 7967 3897 7951 3898 7947 3896 7935
TIME...MOT...LOC 1810Z 301DEG 28KT 3895 7961

30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:05 AM EDTSpecial Weather StatementRLXPerry40 min
May 26, 2:28 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence47 min
May 26, 2:56 PM EDTSevere Thunderstorm WarningRLXAthens34 min
May 26, 3:39 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Vinton23 min
May 26, 3:52 PM EDTSevere Thunderstorm WarningRLXWashington38 min
May 26, 6:41 PM EDTSpecial Weather StatementRLXMeigs49 min
May 26, 6:48 PM EDTSpecial Weather StatementRLXMorgan27 min
May 26, 6:48 PM EDTSevere Thunderstorm WarningRLXMeigs27 min
May 26, 7:15 PM EDTSpecial Weather StatementRLXMorgan30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.